Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 40, NWS Fort Worth, TX

May 23, 2024Leon County, Limestone County, Robertson County, Texas

NWS Fort Worth, TX issued this tornado warning at May 23, 2024, 7:14 PM CDT for Leon County, Limestone County, Robertson County, Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2024, 7:14 PM CDT (00:14 UTC)
Expired
May 23, 2024, 8:00 PM CDT
In force
46 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Damage threat
Considerable
Hail
2.0 in

Counties Leon County, TX, Limestone County, TX, Robertson County, TX

The radar

The Ft Hood radar (KGRK), 103 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 7:15 PM CDTTORNADO4 Ese Kosse, TXEF-0 damage was found in southern Limestone and northern Robertson counties with maximum estimated winds of 85 mph.
May 23, 7:20 PM CDTTORNADO11 Wnw Marquez, TXEmergency management and trained spotters confirm a multivortex tornado in progress along Highway 7 near Willow Creek Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 5:55 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2024-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2024-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
298 J/kg
Mixed-layer CIN
-340 J/kg
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

175 
WFUS54 KFWD 240014
TORFWD
TXC289-293-395-240100-
/O.NEW.KFWD.TO.W.0040.240524T0014Z-240524T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
714 PM CDT Thu May 23 2024

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Northeastern Robertson County in central Texas...
  West central Leon County in central Texas...
  Southeastern Limestone County in central Texas...

* Until 800 PM CDT.

* At 714 PM CDT, a large and extremely dangerous tornado was located
  near Twin Oak Reservoir, or 19 miles east of Marlin, moving east at
  15 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* The tornado will be near...
  Twin Oak Reservoir around 720 PM CDT.

Other locations impacted by this tornadic thunderstorm include Kosse,
Oletha, Seale, Bald Prairie, Ridge, Easterly, and Marquez.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
an interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, abandon
your vehicle and lie down in a low lying area and protect yourself
from flying debris.

&&

LAT...LON 3116 9660 3123 9660 3133 9667 3142 9631
      3122 9626 3108 9627
TIME...MOT...LOC 0014Z 274DEG 14KT 3124 9657 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.00 IN

$$

Reeves
4 follow-up statements
680 
WWUS54 KFWD 240021
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
721 PM CDT Thu May 23 2024

TXC289-293-395-240100-
/O.CON.KFWD.TO.W.0040.000000T0000Z-240524T0100Z/
Robertson TX-Leon TX-Limestone TX-
721 PM CDT Thu May 23 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN ROBERTSON...WEST CENTRAL LEON AND SOUTHEASTERN LIMESTONE
COUNTIES...

At 721 PM CDT, a confirmed large and extremely dangerous tornado was
located over Twin Oak Reservoir, or 20 miles south of Groesbeck,
moving east at 20 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Twin Oak Reservoir around 725 PM CDT.

Other locations impacted by this tornadic thunderstorm include Kosse,
Oletha, Seale, Bald Prairie, Ridge, Easterly, and Marquez.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! If
you are outdoors, in a mobile home, or in a vehicle, move to the
closest substantial shelter now!  Get to an interior room on the
lowest floor of a sturdy building and avoid windows.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 3116 9660 3123 9660 3133 9667 3142 9631
      3122 9626 3108 9627
TIME...MOT...LOC 0021Z 272DEG 18KT 3123 9649 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.00 IN

$$

Reeves
314 
WWUS54 KFWD 240029
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
729 PM CDT Thu May 23 2024

TXC289-293-395-240100-
/O.CON.KFWD.TO.W.0040.000000T0000Z-240524T0100Z/
Robertson TX-Leon TX-Limestone TX-
729 PM CDT Thu May 23 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN ROBERTSON...WEST CENTRAL LEON AND SOUTHEASTERN LIMESTONE
COUNTIES...

At 729 PM CDT, a confirmed large and extremely dangerous tornado was
located near Twin Oak Reservoir, or 20 miles south of Groesbeck,
moving east at 15 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Robertson, west central Leon and southeastern Limestone
Counties, including the following locations... Seale, Oletha, Bald
Prairie, Ridge, and Marquez.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! If
you are outdoors, in a mobile home, or in a vehicle, move to the
closest substantial shelter now!  Get to an interior room on the
lowest floor of a sturdy building and avoid windows.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 3119 9653 3133 9656 3142 9631 3122 9626
      3113 9627
TIME...MOT...LOC 0029Z 270DEG 14KT 3123 9645 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.00 IN

$$

Reeves
232 
WWUS54 KFWD 240046
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
746 PM CDT Thu May 23 2024

TXC289-293-395-240100-
/O.CON.KFWD.TO.W.0040.000000T0000Z-240524T0100Z/
Robertson TX-Leon TX-Limestone TX-
746 PM CDT Thu May 23 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN ROBERTSON...WEST CENTRAL LEON AND SOUTHEASTERN LIMESTONE
COUNTIES...

At 746 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Twin Oak Reservoir, or 21 miles southeast of
Groesbeck, moving east at 15 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lake Limestone, Twin Oak Reservoir, Marquez, Oletha, Seale, Ridge,
and Bald Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 3118 9647 3135 9651 3142 9631 3122 9626
      3113 9627
TIME...MOT...LOC 0046Z 276DEG 14KT 3124 9638 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Reeves
138 
WWUS54 KFWD 240049
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
749 PM CDT Thu May 23 2024

TXC293-240059-
/O.CAN.KFWD.TO.W.0040.000000T0000Z-240524T0100Z/
Limestone TX-
749 PM CDT Thu May 23 2024

...THE TORNADO WARNING FOR SOUTHEASTERN LIMESTONE COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for central
Texas.

&&

LAT...LON 3121 9644 3130 9644 3135 9632 3136 9632
      3137 9630 3122 9626 3116 9627
TIME...MOT...LOC 0049Z 274DEG 14KT 3124 9637 

$$

TXC289-395-240100-
/O.CON.KFWD.TO.W.0040.000000T0000Z-240524T0100Z/
Robertson TX-Leon TX-
749 PM CDT Thu May 23 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN ROBERTSON AND WEST CENTRAL LEON COUNTIES...

At 749 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Twin Oak Reservoir, or 22 miles southeast
of Groesbeck, moving east at 15 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lake Limestone, Marquez, Seale, and Bald Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 3121 9644 3130 9644 3135 9632 3136 9632
      3137 9630 3122 9626 3116 9627
TIME...MOT...LOC 0049Z 274DEG 14KT 3124 9637 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Reeves

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 23, 2:38 PM CDT, 4 hours 36 minutes earlier.

Area forecast discussion, May 23, 2:38 PM CDT, 4 hours 36 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
238 PM CDT Thu May 23 2024

...New Long Term...

.SHORT TERM... /Issued 1159 AM CDT Thu May 23 2024/
/This Afternoon Through Tonight/

Thunderstorms are ongoing across Central Texas late this morning
in an area of high instability and rich moisture. The storms are
being aided by a subtle shortwave rotating through the region. We
have seen a few low end severe storms this morning and it does
look like daytime heating is helping intensify the storms
currently. This trend will likely continue through the afternoon.
The unknown is how far north convection will develop since this
broken complex of storms may rob North Texas of the best moisture
and instability and result in weak subsidence on the northern
periphery. Many of the CAMs including the HRRR, have picked up on
this but there is still a chance that northward moving outflow
boundaries and afternoon heating could produce scattered storms
across North Texas. Therefore, we will keep chance PoPs through
the afternoon for nearly all zones. Any storms that do develop
this afternoon have a potential to produce hail and gusty winds.
There is a lesser tornado threat than yesterday, but still non-
zero. Ample moisture will also keep the threat for flooding
elevated, especially in locations that saw heavy rainfall
yesterday so we will keep the Flood Watch in place. Storms will
exit the region to the northeast during the evening with passing
shortwave energy and the loss of surface heating.

One thing that has been interesting this morning is strong and
gusty winds far removed from the convection, likely a result of a
wake low. We have actually seen some 40+ mph winds and minor
damage in a few spots.

Outside of the storms, it will be partly to mostly cloudy, very
warm and humid through tonight with highs in the 80s and lows in
the 70s.

79

&&

.LONG TERM... /NEW/
/Friday through Thursday/

The weather pattern will remain active as we head into the
weekend with low level moisture staying in place and multiple
shortwaves moving though southwest flow aloft. Scattered
thunderstorms will be possible on Friday along and ahead of a cold
front and dryline. The best storm chances will be during the late
afternoon and early evening, mainly east of the I-35 corridor. A
cap of warm air will limit/prevent storms from developing, but if
the cap breaks, storm could become strong to severe quickly,
capable of producing large hail and damaging winds. The loss of
surface heating and the passage of the shortwave will end storm
chances Friday evening.

Saturday morning should start out rain-free but another shortwave
will emerge out of West Texas in the afternoon while a dryline
approaches from the west. The best storm chances will be from the
Red River northward where the cap is most likely to break, but
there is at least a low potential for storms across most of North
Texas. Any storm that manages to develop will have potential to
become severe. Storms will shift eastward with the passing
shortwave Saturday night.

Sunday should be rain-free with no discernible source of lift on
either the synoptic or mesoscale. The passage of a shortwave
across the Northern and Central Plains Sunday night will send a
cold front southward through the region on Memorial Day. We don't
anticipate any storms with the front since moisture will be very
limited above 850 mb. However, there may be just enough moisture
across Central Texas for a few thunderstorms Monday evening. The
front will bring a temporary end to the oppressive humidity, with
dew points falling into the upper 50s to lower 60s by Tuesday
morning. The front will lift slowly back to the north Tuesday
night through Wednesday, resulting in low level moisture return
and a return of thunderstorm chances. Storm chances will increase
Wednesday night through Thursday with the passage of a shortwave.

High temperatures Friday through Sunday will be generally in the
90s and low temperatures will be in the upper 60s and 70s. High
temperatures Memorial Day through Thursday will be slightly
cooler with mainly 80s and lower 90s. Lows will finally fall below
the 70s for most locations the first half of next week.

79

&&

.AVIATION... /Issued 1159 AM CDT Thu May 23 2024/
/18Z TAFs/

The main aviation weather concern with this TAF package will be
thunderstorm placement and timing. A broken complex of storms
will continue to impact Waco though mid-afternoon and possibly
beyond. Storms will be less certain across the Metroplex TAF
sites since the Central Texas complex is currently producing some
weak subsidence on the north side and disrupting the influx of
moisture. We could still see some storms in the vicinity of the
Metroplex TAF sites during peak heating (20Z - 00Z) but coverage
should be limited. All storms will dissipate or move northeast of
the region during the evening, leaving the overnight period rain-
free.

Low ceilings will continue to scatter across D10 through the
afternoon, leaving scattered to broken Cu above 3000 ft and
plenty of high clouds. VFR conditions will prevail at all
terminals through the evening with MVFR to IFR stratus returning
overnight/Friday morning.

A south wind will prevail between 10 and 16 knots along with some
gusts just above 20 knots.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    87  73  93  72  92 /  40  30  20  10   5
Waco                86  73  91  72  92 /  60  30  20  20   5
Paris               84  69  88  69  88 /  50  50  20  30   5
Denton              85  70  93  69  91 /  40  30  20   5   5
McKinney            85  71  90  70  89 /  40  40  20  10   5
Dallas              88  72  93  72  92 /  40  30  20  10   5
Terrell             86  71  90  71  89 /  50  40  20  20   0
Corsicana           88  74  92  73  92 /  50  30  20  20   0
Temple              89  74  92  72  93 /  60  10  20  10   5
Mineral Wells       86  71  93  69  93 /  50  20  10   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for TXZ092>095-102>107-117>123-
130>135-141>148-156>161.

&&
Hazardous weather outlook, May 23, 2:58 PM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
258 PM CDT Thu May 23 2024

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
258 PM CDT Thu May 23 2024

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Scattered thunderstorms are possible late this afternoon and
tonight. A few of the storms may be severe with large hail and
damaging winds. Heavy rain could also result in flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
There are additional chances for thunderstorms Friday and Saturday.
Though storm coverage may be isolated, any storm that develops could
quickly become severe. Additional storms are possible around the
middle of next week.

.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested this afternoon and
evening.

In the hours before

Special weather statement, May 23, 3:39 PM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
339 PM CDT Thu May 23 2024

TXZ144>146-159-161-232115-
Limestone TX-Bosque TX-Hill TX-Navarro TX-McLennan TX-
339 PM CDT Thu May 23 2024

...Strong thunderstorms will impact portions of north central
McLennan, central Bosque, northwestern Limestone, Hill and
southwestern Navarro Counties through 415 PM CDT...

At 339 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hubbard to near Meridian. Movement was
east at 40 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Strong thunderstorms will be near...
  Hillsboro, Whitney, Dawson, Bynum, Navarro Mills Lake, Aquilla
  Lake, and Lake Whitney around 345 PM CDT.
  Carl's Corner around 400 PM CDT.

Other locations impacted by these storms include Malone, Birome,
Kopperl, Cedar Shores, Brandon, Mount Calm, Irene, Penelope, Abbott,
and Lakewood Harbor.

This includes the following highways...
 Interstate 35 between mile markers 351 and 369.
 Interstate 35W near mile marker 1.
 Interstate 35E between mile markers 371 and 372.
 Interstate 45 between mile markers 220 and 221.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3197 9640 3213 9746 3206 9769 3194 9783
      3171 9675 3183 9653
TIME...MOT...LOC 2039Z 258DEG 35KT 3190 9681 3201 9766

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

Reeves
Local storm report, May 23, 6:19 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
619 PM CDT Thu May 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     Tstm Wnd Dmg     1 SE Bruceville-Eddy    31.31N 97.23W
05/23/2024                   McLennan           TX   Emergency Mngr

            Photos received of a damaged home and
            detached metal garage about 1.5 miles SE of
            Bruceville Eddy near the county line. Time
            and location approximate.

&&

MSS
Local storm report, May 23, 6:44 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
644 PM CDT Thu May 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Hail             5 W Kosse               31.31N 96.72W
05/23/2024  M2.00 Inch       Falls              TX   Emergency Mngr

            2 inch hail on HWY 7 west of Kosse.

&&
Local storm report, May 23, 7:00 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
700 PM CDT Thu May 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     Hail             Kosse                   31.31N 96.63W
05/23/2024  M1.75 Inch       Limestone          TX   Emergency Mngr

            Golf ball size hail in Kosse.

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:48 PM CDTTornado WarningFWDLeon, Robertson42 min
May 23, 8:26 PM CDTTornado WarningFWDLeon14 min
May 23, 9:56 PM CDTSpecial Weather StatementFWDCooke64 min
May 23, 10:02 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson58 min
May 23, 10:54 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson66 min
May 23, 11:32 PM CDTFlash Flood WarningFWDGrayson118 min
May 23, 11:51 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDFannin, Grayson69 min
May 24, 12:11 AM CDTSevere Thunderstorm Warning Considerable damage threatFWDCollin, Fannin, Grayson, Hunt49 min
May 24, 12:58 AM CDTSevere Thunderstorm Warning Considerable damage threatFWDDelta, Fannin, Hopkins, Hunt62 min
May 24, 3:11 AM CDTSpecial Weather StatementFWDLamar49 min
May 24, 3:56 AM CDTSpecial Weather StatementFWDLamar49 min
May 24, 2:27 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton63 min
May 24, 2:58 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson44 min
May 24, 3:16 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Johnson59 min
May 24, 3:30 PM CDTSevere Thunderstorm WarningFWDNavarro60 min
May 24, 4:27 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDDallas, Ellis42 min
May 24, 4:29 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro38 min
May 24, 4:54 PM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall48 min
May 24, 5:03 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson57 min
May 24, 5:04 PM CDTSevere Thunderstorm WarningFWDHood, Parker56 min
May 24, 5:16 PM CDTSevere Thunderstorm WarningFWDCooke59 min
May 24, 5:19 PM CDTSevere Thunderstorm WarningFWDDenton, Wise71 min
May 24, 5:49 PM CDTTornado WarningFWDCooke41 min
May 24, 5:51 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains54 min
May 24, 5:57 PM CDTSevere Thunderstorm WarningFWDHood63 min
May 24, 6:11 PM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro64 min
May 24, 6:19 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson56 min
May 24, 6:27 PM CDTSevere Thunderstorm WarningFWDDallas, Denton, Tarrant33 min
May 24, 6:43 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar30 min
May 24, 6:59 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell16 min

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.